# SDR SWIA20240724

- Difficulty date: July 24, 2024
- Submitted: October 8, 2024
- Operation: Air carrier
- Aircraft: N741EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10155
- Aircraft time: 43,173 hours, 32,274 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH FLOOR SEAT TRACK (LBL9) HAS SIGNS OF CORROSION AT FS629.00-FS632.00 (C-CHECK RO 10/6/2024) (FILED CLOSED)REMOVED AND REPLACED LH FLOOR SEAT TRACK BETWEEN FS 565.00 TO 632.00 IAW CRJ 700 AMM 53-00-49BLENDED LH FLOOR SEAT TRACK BETWEEN FS 565.00 TO 632.00 MATERIAL LOSS 0.032 FOUND TO BE OUT LIMITS IAW CRJ 700 SRM 51-21-06 AND SRM 53-31-49CALIBRATED TOOL: TORQUE DRIVE AV-BX100 DUE 31-JAN-25DIGITAL CALIPER AV-7803 DUE 31-JAN-25
